# SDR DALA2019120437037

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 82,874 hours, 63,832 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Burned
- Location: Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

SDR REPORTED DUE TO EMERGENCY DECLARED PER MCC NOTIFICATION - ON DESCENT / APPROACH A/P AND A/T DISCONNECTED WITH MULTIPLE OAP LIGHTS AND LOTS OF CA / FO FLT / NAV INSTRUMENTATION - LT GEN OFF AND LT AC BUS MULTIPLE ASSOCIATED LIGHTS - RAN QRH GEN OFF PROCEDURES WITH SUCCESSFUL RESET. THEN SAME ISSUE REOCCURRED WITH IN 3 MINS. T/S PER MD88 AMM 2421 CHECKED FOR PYLON PLUG SECURITY CHECKS OK. FOUND POSSIBLE SHORT ON LOCKOUT SWITCH. REPLACED SAME. RAN ENGINES COULD NOT DUPLICATE. FOUND TERMINAL T3 & TERMINAL END BURNED AT GENERATOR. REPLACED LT ENG GENERATOR & FEEDER CABLE HARNESS PER MD88 AMM 24-20. NEEDS ENG RUN. RAN ENGINE & LOADED GENERATOR. OPS NORMAL WITH GOOD VOLTS AND FREQS. REMOVED MCO AND PLACARD. (LP6658092)
